# SDR SCNA20180405076

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 55,813 hours, 37,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR APPEARS TO HAVE ABOUT A 3" CRACK ON THE EXTERIOR SKIN LOCATED AT THE LOWER FORWARD CORNER ABOVE THE GATE. REMOVED DOOR SLIDE AND LINER FOR ACCESS AND REMOVED FASTENERS AS REQUIRED. CUT OUT CRACKED SKIN. REQUIRES HFEC INSPECTION TO ENSURE DAMAGE REMOVED. HFEC TO ENSURE DAMAGE IS REMOVE WAS ACCOMPLISHED. NO CRACKS NOTED. ORIGINAL SKIN MAX THICKNESS IN CUTOUT AREA IS .063". FABRICATED .063" FILLER FROM 2024-T3 AND .071" 2024-T3 DOUBLER. READY TO INSTALL. LEVELING COMPOUND NEEDS TO BE CLEANED FROM INNER LOWER CORNER. INSTALLED DOUBLER. NEEDS LINER AND SLIDE REINSTALLED. OK TO INSTALL REPAIR WAS GIVEN BEFORE REPAIR WAS INSTALLED. RII ACCOMPLISHED ON REPAIR. OK TO INSTALL DOOR LINER. INSTALLED LINER.  OK TO INSTALL DOOR SLIDE. INSTALLED SLIDE. RII ACCOMPLISHED ON DOOR SLIDE INSTALLATION.
